Alert archive / North Dakota / Tornado Warnings in 2014
Tornado Warning 24, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jun 18, 2014, 9:19 PM CDT for Foster County, Stutsman County, North Dakota. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2014, 9:19 PM CDT (02:19 UTC)
- Expired
- Jun 18, 2014, 9:45 PM CDT
- In force
- 26 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Foster County, ND, Stutsman County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 137 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 1:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 2.3 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1475 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 1398 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 228 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
503
WFUS53 KBIS 190219
TORBIS
NDC031-093-190245-
/O.NEW.KBIS.TO.W.0024.140619T0219Z-140619T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
919 PM CDT WED JUN 18 2014
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN FOSTER COUNTY IN SOUTHEAST NORTH DAKOTA...
NORTH CENTRAL STUTSMAN COUNTY IN SOUTHEAST NORTH DAKOTA...
* UNTIL 945 PM CDT
* AT 916 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 7 MILES WEST OF PINGREE...OR 19 MILES SOUTH OF
CARRINGTON...AND MOVING NORTH AT 40 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTH
CENTRAL STUTSMAN AND SOUTHWESTERN FOSTER COUNTIES...INCLUDING THE
FOLLOWING LOCATIONS...MELVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4741 9927 4744 9894 4715 9893 4714 9918
TIME...MOT...LOC 0220Z 173DEG 33KT 4722 9905
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
AYD2 follow-up statements
237
WWUS53 KBIS 190235
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
935 PM CDT WED JUN 18 2014
NDC031-093-190245-
/O.CON.KBIS.TO.W.0024.000000T0000Z-140619T0245Z/
FOSTER ND-STUTSMAN ND-
935 PM CDT WED JUN 18 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL STUTSMAN AND
SOUTHWESTERN FOSTER COUNTIES UNTIL 945 PM CDT...
AT 934 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 10 MILES SOUTH OF CARRINGTON...MOVING NORTH AT 30 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
LOCATIONS IMPACTED INCLUDE...
MELVILLE AND BORDULAC.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4725 9894 4724 9918 4741 9927 4744 9894
TIME...MOT...LOC 0235Z 176DEG 28KT 4733 9905
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
AYD366 WWUS53 KBIS 190241 SVSBIS SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 941 PM CDT WED JUN 18 2014 NDC031-093-190251- /O.EXP.KBIS.TO.W.0024.000000T0000Z-140619T0245Z/ FOSTER ND-STUTSMAN ND- 941 PM CDT WED JUN 18 2014 ...THE TORNADO WARNING FOR NORTH CENTRAL STUTSMAN AND SOUTHWESTERN FOSTER COUNTIES WILL EXPIRE AT 945 PM CDT/845 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT. LAT...LON 4725 9894 4724 9918 4741 9927 4744 9894 TIME...MOT...LOC 0241Z 181DEG 28KT 4737 9906 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 18, 6:56 PM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 18, 6:56 PM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 656 PM CDT WED JUN 18 2014 .UPDATE... ISSUED AT 653 PM CDT WED JUN 18 2014 QUICK UPDATED TO CANCEL THE TORNADO WATCH FOR OLIVER...MORTON...GRANT...SIOUX AND BURLEIGH COUNTIES. UPDATE ISSUED AT 556 PM CDT WED JUN 18 2014 TORNADO WATCH HAS BEEN CANCELLED FOR STARK...ADAMS AND HETTINGER COUNTIES. STRONG THUNDERSTORMS CONTINUE ACROSS THE FAR SOUTH CENTRAL BUT HAVE GENERALLY BEEN BELOW SEVERE LEVELS. THESE STORMS CONTINUE TO DECREASE IN INTENSITY AS THEY LIFT NORTH INTO A MORE STABLE LOW LEVEL AIRMASS. CAN NOT COMPLETELY RULE OUT A STRONG TO SEVERE THUNDERSTORM YET THIS EVENING...WE THINK MAINLY ALONG THE SOUTH DAKOTA BORDER FROM THE MISSOURI RIVER INTO THE JAMES RIVER VALLEY. AS MOISTURE FROM THE CENTRAL PLAINS CONTINUES TO FEED INTO THE CENTRAL DAKOTAS. WEST OF THE INVERTED SURFACE TROUGH SUBSIDENCE IS SIGNIFICANT AND SURFACE FLOW HAS TURNED NORTHERLY. THUS THE FLOOD WATCH HAS BEEN CANCELLED FOR THE SOUTHWEST THROUGH THE FAR NORTH CENTRAL INCLUDING DICKINSON...HETTINGER...WATFORD CITY AND WILLISTON. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 224 PM CDT WED JUN 18 2014 MAIN FORECAST ISSUE TODAY WILL BE CONVECTION THROUGH TONIGHT. CURRENTLY...TORNADO WATCH 322 IS IN EFFECT FOR PORTIONS OF THE SOUTHWEST AND SOUTH CENTRAL. SURFACE LOW OVER SOUTH CENTRAL SOUTH DAKOTA WITH AN INVERTED TROUGH INTO SOUTHWEST NORTH DAKOTA. ABUNDANT LOW LEVEL MOISTURE CONTINUES TO POOL OVER CENTRAL AND WESTERN NORTH DAKOTA ALONG THE INVERTED TROUGH HELPING TO DESTABILIZE THE LOWER ATMOSPHERE. AN UPPER LEVEL LOW LIFTING NORTH THROUGH MONTANA IS PROVIDING ABUNDANT UPPER LEVEL DIFFLUENCE OVER THE ENTIRE FORECAST AREA. IMPULSES LIFTING NORTH AROUND THE UPPER LOW ARE PROVIDING ABUNDANT BULK SHEAR AS THE SYSTEM NEARS. THIS ENTIRE SETUP IS RESULTING IN AN INCREASED RISK OF SEVERE THUNDERSTORMS ACROSS THE SOUTHWEST AND SOUTH CENTRAL THIS AFTERNOON AND EVENING. REGARDING THE FLASH FLOOD WATCH...PRECIPITABLE WATER VALUES IN EXCESS OF 1.5 INCHES ARE SITUATED OVER SOUTH CENTRAL NORTH DAKOTA THIS AFTERNOON. CURRENT BACK EDGE OF CONVECTION LOOKS TO BE ESTABLISHING ITSELF OVER BOWMAN COUNTY. THUS THE WESTERN EXTENT OF THE WATCH LOOKS GOOD. THIS AREA WILL BE THE FIRST TO BE OUT OF THE HEAVY RAIN THREAT THIS EVENING. FARTHER EAST...EASTERN PORTIONS OF CENTRAL NORTH DAKOTA FROM THE TURTLE MOUNTAINS TO THE JAMES RIVER VALLEY LOOK LIKE THEY MAY NOT SEE CONVECTION UNTIL MID EVENING. BY THIS TIME THE UPPER LEVEL LOW WILL BE LIFTING NORTHEAST. THUS ALTHOUGH HEAVY RAIN IS EXPECTED...STORMS SHOULD BE PROPAGATING FORWARD WITH LESS CHANCE OF STORMS TRAINING OVER THE SAME AREA. THE AXIS OF GREATEST MOISTURE WILL SHIFT OVER THIS AREA. THUS THERE WILL BE A POTENTIAL OF HEAVY RAIN AND WILL LET THE WATCH RIDE FOR NOW. THINGS FINALLY QUIET DOWN LATE TONIGHT INTO THURSDAY...BUT WITH THE UPPER LOW TRACKING ALONG THE INTERNATIONAL BORDER...WILL KEEP SOME SLIGHT CHANCE TO CHANCE POPS ACROSS THE AREA...MAINLY AFTERNOON DIURNALLY DRIVEN. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 224 PM CDT WED JUN 18 2014 BROAD UPPER LOW SLOWLY WORKS ITS WAY EASTWARD JUST TO THE NORTH OF THE INTERNATIONAL BORDER KEEPING CYCLONIC FLOW OVER THE AREA THROUGH FRIDAY AFTERNOON. THIS WILL BRING CHANCES FOR SHOWERS/THUNDERSTORMS MAINLY OVER THE NRN CWA...THOUGH EXPECT ANY STORMS SHOULD REMAIN TAME WITH INSTABILITY ON THE WEAK SIDE. QUIET WEATHER EXPECTED FRIDAY NIGHT BEHIND DEPARTING LOW AS IT STARTS TO SHIFT MORE NORTHEASTERLY. AN ACTIVE WESTERLY FLOW PATTERN DEVELOPS FOR THE WEEKEND INTO EARLY NEXT WEEK...BRINGING A NEAR DAILY CHANCE FOR SHOWERS/STORMS. TEMPS WILL BE NEAR AVERAGE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 656 PM CDT WED JUN 18 2014 MVFR CONDITIONS IN RAIN WITH EMBEDDED THUNDERSTORMS...FOG AND STRATUS WILL IMPACT KBIS/KMOT/KJMS THIS EVENING. IFR FOG AND STRATUS ARE POSSIBLE LATER TONIGHT. MVFR FOG AND STRATUS IS POSSIBLE AT KDIK THIS EVENING. OTHERWISE...VFR CONDITIONS EXPECTED AT KISN. && .BIS WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR NDZ002>005- 010>013-019>023-025-034>037-042-045>048-050-051. && UPDATE...AYD SHORT TERM...TWH LONG TERM...TWH AVIATION...AYD
Hazardous weather outlook, Jun 18, 8:06 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 806 PM CDT WED JUN 18 2014 NDZ002-003-005-010>013-019>023-025-034-035-042-045-200115- BURKE-RENVILLE-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-MERCER- OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-GRANT-SIOUX- 806 PM CDT WED JUN 18 2014 /706 PM MDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY THIS EVENING AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. SEE WWW.WEATHER.GOV/BIS FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDELY SCATTERED SCATTERED THUNDERSTORMS WEST AND NORTH ON THURSDAY AND NORTH ON FRIDAY. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER...RAINFALL AMOUNTS AND FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ004-200115- BOTTINEAU- 806 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA. .DAY ONE...TONIGHT. A RIVER FLOOD WARNING CONTINUES FOR THE SOURIS RIVER NEAR WESTHOPE. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TONIGHT. SEE WWW.WEATHER.GOV FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDELY SCATTERED SCATTERED THUNDERSTORMS ON THURSDAY AND FRIDAY. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER...RAINFALL AMOUNTS AND FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ001-009-017-018-031>033-040-041-043-044-200115- DIVIDE-WILLIAMS-MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE- HETTINGER-BOWMAN-ADAMS- 806 PM CDT WED JUN 18 2014 /706 PM MDT WED JUN 18 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDELY SCATTERED SCATTERED THUNDERSTORMS WEST AND NORTH ON THURSDAY AND NORTH ON FRIDAY. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS NDZ036-037-046>048-050-051-200115- KIDDER-STUTSMAN-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 806 PM CDT WED JUN 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA. .DAY ONE...TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR CENTRAL NORTH DAKOTA THROUGH TONIGHT. SEE WWW.WEATHER.GOV FOR ADDITIONAL INFORMATION. THUNDERSTORMS ARE LIKELY THIS EVENING. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINFALL. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. WIDELY SCATTERED SCATTERED THUNDERSTORMS WEST AND NORTH ON THURSDAY AND NORTH ON FRIDAY. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER...RAINFALL AMOUNTS AND FLOODING TO THE NATIONAL WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/BIS SCHILD
In the hours before
Local storm report, Jun 18, 8:31 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
831 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST 7 NE ASHLEY 46.11N 99.27W
06/18/2014 E70 MPH MCINTOSH ND TRAINED SPOTTER
ARB OBSERVER. REPORTED WINDS ESTIMATED AT 70 MPH. A
POLE BARN LOST ROOF. ANOTHER BARN IS GONE. LOST
POWER...FIVE 15 FT TREES ARE OUT OF THE GROUND AND ABOUT
200FT OF FENCING IS GONE.POSSIBLE TORNADO.
&&
CORRECTED REMARKS
ACSpecial weather statement, Jun 18, 8:31 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BISMARCK ND 831 PM CDT WED JUN 18 2014 NDZ019-020-034-035-042-045-046-190445- MERCER-OLIVER-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... BISMARCK...ELGIN...FORT YATES...LINTON 831 PM CDT WED JUN 18 2014 /731 PM MDT WED JUN 18 2014/ STRONG WINDS CONTINUE TO DEVELOP OVER PORTIONS OF CENTRAL NORTH DAKOTA AS A RESULT OF A DEPARTING STORM SYSTEM. PERSONS AROUND THE BISMARCK AND MANDAN AREAS ALONG WITH THE LINTON...FORT YATES...ELGIN...CENTER...BEULAH...AND HAZEN AREAS SHOULD PREPARE FOR WIND GUSTS UP TO 55 MPH. THESE WIND GUSTS WILL CONTINUE THROUGH MID-EVENING BEFORE DIMINISHING. THIS WILL AFFECT TRAVELERS ALONG HIGHWAY 83 IN THE WASHBURN AND BISMARCK AREAS ALONG WITH TRAVELERS ALONG INTERSTATE 94 BETWEEN STERLING AND GLEN ULLIN. SCHILD
Local storm report, Jun 18, 8:36 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
836 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG ASHLEY 46.03N 99.37W
06/18/2014 MCINTOSH ND TRAINED SPOTTER
SPOTTER REPORTED NO POWER...ROOF OF BARN GONE...FULLY
GROWN TREES OUT OF THE GROUND...LOST OF CAFE SHELTER.
&&
ACLocal storm report, Jun 18, 8:51 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM TSTM WND DMG ASHLEY 46.03N 99.37W
06/18/2014 MCINTOSH ND TRAINED SPOTTER
SPOTTER REPORTED NO POWER...ROOF OF BARN GONE...FULLY
GROWN TREES OUT OF THE GROUND...LOST OF CALF SHELTER.
&&
CORRECTED REMARKS
TMSpecial weather statement, Jun 18, 8:51 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
851 PM CDT WED JUN 18 2014
NDZ023-025-036-037-047-048-050-051-190230-
DICKEY ND-FOSTER ND-KIDDER ND-LA MOURE ND-LOGAN ND-MCINTOSH
ND-STUTSMAN ND-WELLS ND-
851 PM CDT WED JUN 18 2014
...THUNDERSTORMS WITH VERY HEAVY RAIN...GUSTY WINDS...AND SMALL HAIL
WERE MOVING THROUGH KIDDER...STUTSMAN...LAMOURE...AND DICKEY
COUNTIES THIS WEDNESDAY EVENING...
JUST BEFORE 900 PM CDT...THUNDERSTORMS EXTENDED FROM STEELE...ALONG
INTERSTATE 94 THROUGH MEDINA...AND EDGELEY...TO FORBES. MOVEMENT WAS
NORTHEAST AT 25 MPH.
UP TO TWO INCHES OF RAIN...WIND GUSTS TO 50 MPH...AND PENNY SIZE
HAIL ARE POSSIBLE WITH THESE STORMS.
SOME PLACES IN THE PATH OF THESE STORMS INCLUDE...
KULM...CHASE LAKE...ALFRED...LAKE WILLIAMS...JUD...CLEVELAND...
WINDSOR...PETTIBONE...MERRICOURT...EDGELEY...AND MONANGO.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. STAY ALERT.
FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR. DO NOT
WALK OR DRIVE INTO FLOOD WATER.
LAT...LON 4680 9945 4704 10012 4712 10012 4736 9957
4734 9847 4664 9843 4663 9841 4593 9835
4593 9913
TIME...MOT...LOC 0141Z 243DEG 18KT 4707 9975 4680 9918
4595 9887
JP MARTINLocal storm report, Jun 18, 9:03 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
903 PM CDT WED JUN 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM NON-TSTM WND GST 6 NE BISMARCK 46.87N 100.69W
06/18/2014 M61 MPH BURLEIGH ND TRAINED SPOTTER
TRAINED SPOTTER MEASURED 61 MPH WITH WEATHER STATION
ASSOCIATED WITH A WAKE LOW BEHIND A LINE OF
THUNDERSTORMS.
&&
SCHECKThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 7:15 PM CDT | Tornado Warning | BIS | Dickey, McIntosh | 30 min |
| Jun 18, 7:23 PM CDT | Tornado Warning | BIS | Dickey, McIntosh | 37 min |
| Jun 18, 7:48 PM CDT | Tornado Warning | BIS | Kidder | 27 min |
| Jun 18, 7:54 PM CDT | Tornado Warning | BIS | Kidder | 36 min |
| Jun 18, 7:57 PM CDT | Tornado Warning | BIS | Dickey, LaMoure, Logan, McIntosh | 33 min |
| Jun 18, 8:15 PM CDT | Tornado Warning | BIS | Kidder | 30 min |
| Jun 18, 8:51 PM CDT | Special Weather Statement | BIS | Dickey, Kidder, LaMoure, Stutsman | 39 min |
| Jun 18, 9:09 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 66 min |
| Jun 18, 9:14 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Kidder, Stutsman, Wells | 61 min |
| Jun 18, 9:24 PM CDT | Flash Flood Warning | BIS | Dickey, LaMoure | 6 hr |
| Jun 18, 10:46 PM CDT | Special Weather Statement | BIS | Foster, Stutsman | 59 min |
| Jun 18, 10:50 PM CDT | Special Weather Statement | BIS | Foster, Stutsman | 55 min |
| Jun 19, 3:38 AM CDT | River Flood Warning | BIS | Emmons | 56 hr |
| Jun 19, 5:29 PM CDT | Special Weather Statement | BIS | Grant | 61 min |
| Jun 19, 6:33 PM CDT | Special Weather Statement | BIS | Grant | 27 min |
| Jun 19, 6:53 PM CDT | Special Weather Statement | BIS | Sioux | 37 min |
Nearby
Tornado Warnings in North Dakota, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.